Does Whey Protein Cause Acne?

Question

Hi Blake,

I'm curently using a whey protien powder by EAS. I had heard that some supplements can cause acne. I have acne prone skin so I am curious to hear if you know that this product will cause breakouts. By the way the lifting is showing good results. thank you for all of your material and support.

Response

Thanks for the email.

As far as I know, protein supplements will not cause acne.

Protein supplements are just that, protein. It's no different than anything else that you eat that contains protein.

Whey protein comes from cow's milk and is a concentrated form of protein.

Now, when you buy a can of whey protein powder, you will mostly get whey protein, some carbohydrates, some fat, a bit of calcium, other vitamins and minerals and other minor stuff that won't make a difference either way.

There has been no documented evidence suggesting that there are any negative side effects associated with consuming whey protein. If you are lactose intolerant, you might find some discomfort in consuming whey concentrate so you should try and stick to whey isolate for a more pure form of protein. Or maybe a soy based protein source.

Don't worry about whey causing acne because it doesn't.

Hope this helps,

Blake

 


 

 

 












 

 

 

 

 

 

 

 

 






Don't know what to eat to Build Muscle?

Click Here for Muscle Building Recipes...FREE!!



Free 12 Week Muscle Building Course
Get Big!


Includes a 12 week program with routine, diet, and tips - FREE - Click Here



[?] Subscribe To This Site

XML RSS
Add to Google
Add to My Yahoo!
Add to My MSN
Add to Newsgator
Subscribe with Bloglines



| Return to top | Disclaimer | | Privacy Policy | | Disclaimer |

Copyright © 2003 - 2013 - Building-Muscle101.com - All Rights Reserved
Site protected by copyscape | copysentry